# SDR IPXA2024081737131

- Difficulty date: August 1, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 34,597 hours, 22,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 5340710114
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CHORD RH SIDE BTTW STA 1060 RBL9 HAS CORROSION MARKED WITH NUMBER 10. INSTALLED T-CHORD IN STA 1060 AND ANGLE FOR REPAIR IAW SRM 51-40-02.
